# SDR SWAA2014040126724

- Difficulty date: March 19, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 35,523 hours, 20,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Part number: FDC5555
- Condition: Frayed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP FRAYED.  R & R STRAP IAW AMM.
